advertisement
Question
Posted by: holdon | 2003/01/15

Orgasm

Hi.
In the last couple of months i had sex with my girlfriend several times, and its was always very pleasurable and good for me, but the problem is that i cum very quickly and she is not enjoying it, we are trying hard to get it better but still not able to acheive it,
what could be the possible causes of that, Is there any medication available which can make me stay for longer so that i can give her the same which i get..
Please advice

Thanking you in anticipation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

We have discussed Rapid ejaculation over and over again. Please look in the archive under the heading"premature ejaculation", or coming to soon. There is a video series called :Sex a Life Long Pleasure, available from JT Publications (011) 614 - 1911, video No 2 deals specifically with Premature ejaculation.

Self help books:
PE, by Dr Helen Kaplan Singer available through Amazon.com
Lasting longer , by Dr Elna McIntosh (Me!!!) E-mail me sexually@702.co.za

Medication:
Some doctors use anti-depressants for it's side effect (delayed ejaculation) e.g. Anafranil, Zoloft, but these are scheduled medication that needs a script from a medical practitioner

Some doctors prescribe injection therapy so that even if you still come too quickly your erection will last longer and you can continue penetration. All the above are medical interventions that has to be prescribed by a doctor.

See the website www.menshealth.co.za

Regards
Dr Elna Mcintosh

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: DbnGuy | 2003/01/16

I don't believe that you should be taking an anti-depressant drug for other purposes other than what it is manufactured.
Suggestion: Let your partner give you a BJ or Handjob until you cum.
10 to 1 you are going lose your erection thereafter. During that period, it is your turn to "play" with her - just not until the point of no return unless she asks....well, maybe still don't let her cum then.
Give it 10 to 20 minutes then let her start palying with you again. You should get hard again and won't cum as quick 2nd time around.
Use it, don't use it.

Reply to DbnGuy
Posted by: Nizmo | 2003/01/16

Also woman like direct stimulation of the clit. Try going down there head first :oP (oral)

Reply to Nizmo
Posted by: Toy-Boy | 2003/01/16

I've learned from this forum that "Anafranil" pills really work for your broblem. Taken 4-5 hrs before having sex. The one problem is that it's only available on prescription.

Reply to Toy-Boy
Posted by: Grin | 2003/01/16

Hi Holdon.

maybe you could try making your forplay a bit longer or even alot longer ...... not all ladies take the same time to get warmed up....... thus it takes her longer to achieve orgasm. so extend your foreplay and see if that helps any.

Reply to Grin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement